# SDR ACE082503

- Difficulty date: August 25, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 39,606 hours, 34,939 cycles
- Engine: Pwa PT6A65B
- Engine time: 6,609 hours, 7,956 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8061328A
- Part serial: 1998718
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 5,327 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE STARTED TO SURGE AND THEN LOST POWER - PILOTS SECURED THE ENGINE AND MADE AN UNEVENTFUL LANDING AT THE AIRPORT OF ORIGIN.  REPLACED FCU.
